Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effect on the eyes
Jul 10, 2005

i just wanted to know if Sustiva or Truvada can make your pupils in your eyes dilate open? A friend of mine is taking both meds and also has a coke/crack problem and he says he is off the coke/crack...but the other night he went for a walk and came back and his pupils were dilated and he told me it is caused by the two medications that I mentioned. Please let me know as soon as possible about this so I can get him the help he needs if he is still doing the illegal drugs thank you...

Response from Dr. Conway

Abnormal vision is listed as a rare side effect of Sustiva, so it could theoretically be due to this drug. I would quite doubt it, though. It should however be noted that dilated pupils are a side effect of withdrawing from narcotics, such as your friend may have been purchasing on the street. It may be that he is telling you the truth about coming off cocaine (and/or heroin and/or other things) or that he was simply between fixes.



Previous
How can you tell when Shingles are spreading to the internal organs?
Next
Nagging problem

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement